Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Moody, lack of sleep, unstable mental condition. Taking valdoxan, not helping. Suggestions?

hi am taking 50 mg at night of valdoxan and its not helpin any more, i moody and not sleeping, i take one ativan at night with valdoxan , i take 200mg og pristiq in the morning, i dont feel stable at all, slowly wanting death so somethings not write, and the treatment cost $60 for two week?ive lost 12kg though last month also? please help. sorry i didnt know i had to pay, another reason to hate life, sorry to waste your time.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi friend..
Thanks for using Health Care..

I would like to help you to enlighten your life with some informations..

Friend , there is nothing to worry .. Relax first ..Take deep breath in times of stress and try to concentrate at a single digit number to make your mind under your control.

I suggest you to follow following ideas to serve you better..
1) Morning - Pristiq 100mg
2) Afternoon- Prozac 80mg
3) Night - Valdoxan 50mg
- Ativan 1mg
- Citalopram 1mg

This should be taken at timingly as 8a.m 1p.m 8p.m

I suggest you to take plenty of fliuds and avoid caffine like substances.
Be relaxed and You will find good improvement in one week.
Wishing you a healthy life.
Take Care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor